MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CURVED SUCTION 70; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CURVED SUCTION 70; INSTRUMENT, STEREOTAXIC
Model Number 9733450
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No devices were returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used intra/peri-operatively of a functional endoscopic sinus surgery (fess) procedure.It was reported that the site's curved suction instrument was found to be damaged during the case.The site used another instrument to complete the surgery.There was a less than 1-hour delay to the procedure and no impact on patient outcome.
 
Additional Manufacturer Narrative
Patient demographics updated to proper values.If information is provided in the future, a supplemental report will be issued.

Brand Name
CURVED SUCTION 70
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8137250
Report Number1723170-2018-06089
Device Sequence Number11234724
Product Code HAW
UDI-Device Identifier00613994378477
UDI-Public00613994378477
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733450
Device Catalogue Number9733450
Device Lot Number18042580
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight118